# SDR ASAA2013042694619

- Difficulty date: April 26, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 20,154 hours, 6,233 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND UNSUCCESSFUL.  ACFT DOVE FOR RUNWAY DURING LAST 10 FEET CAUSING BOUNCING OF ACFT 3 FEET INTO THE AIR.  ACFT GROUNDED.  PERFORMED DFCS FAULT REVIEW (BITE GRP 20) IAW FIM 22-11, TASK 801, NO FAULTS.  PERFORMED RECORDED FAULT REVIEW OF HGS IAW SMM REF 34-36-00, FOUND ILS ANOMALY APPROACH WORN LONG POS EXCEED.  PRECAUTIONARY PERFORMED DFCS.  LRU REPLACEMENT TEST FOR MMR/ILS IAW FIM 22-11, TASK 802 AND HGS SENSOR TEST FOR MMR/ILS IAW SMM REF 34-36-00.  BOTH TESTS PASS.
